skip to main content
Resultados 1 2 3 4 5 next page
Mostrar Somente
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Revista
Adicionar ao Meu Espaço

Extracta mathematicae

Badajoz, Spain Departamento de Matemáticas, Universidad de Extremadura

Acesso online. A biblioteca também possui exemplares impressos.

2
Material Type:
Livro
Adicionar ao Meu Espaço

Cours complet de mathématiques spéciales

Jules Haag 1882-

Paris Gauthier-Villars 1937-

Localização: IME - Inst. Matemática e Estatística  COLEÇÃO OBRAS ESPECIAIS  (OB/ESP QA41 H111c 2.ed. v.3 ) e outros locais(Acessar)

3
Mathematical Physiology
Mathematical Physiology
Material Type:
Livro
Adicionar ao Meu Espaço

Mathematical Physiology

James Keener S.S Antman; J.E Marsden; James Sneyd

Springer New York 2009

Acesso online. A biblioteca também possui exemplares impressos.

4
Material Type:
Livro
Adicionar ao Meu Espaço

As idéas fundamentaes da mathemática

Manuel Amoroso Costa 1885-1928

Rio de Janeiro Pimenta de Mello 1929

Localização: FEA - Fac. Econ. Adm. e Contab.  ACERVO DELFIM NETTO  (A33.4.17 ) e outros locais(Acessar)

5
Material Type:
Artigo
Adicionar ao Meu Espaço

ZETA DETERMINANT AND OPERATOR DETERMINANTS

Spreafico, Mauro Universidade De São Paulo

OSAKA JOURNAL OF MATHEMATICS, v.48, n.1, p.41-50, 2011

OSAKA JOURNAL OF MATHEMATICS 2011

Acesso online

6
Material Type:
Artigo
Adicionar ao Meu Espaço

C(0) and bi-Lipschitz K-equivalence of mappings

Ruas, Maria Aparecida Soares; Valette, Guillaume Universidade De São Paulo

MATHEMATISCHE ZEITSCHRIFT, NEW YORK, v.269, n.1/Fev, p.293-308, 2011

SPRINGER; NEW YORK 2011

Acesso online

7
Material Type:
Artigo
Adicionar ao Meu Espaço

Isometric immersions into a homogeneous Lorentzian Heisenberg group and rigidity

Lodovici, Sinue Dayan Barbero; Manfio, Fernando Universidade De São Paulo

Mathematical Proceedings of the Cambridge Philosophical Society

CAMBRIDGE UNIV PRESS 2009

Acesso online

8
Material Type:
Artigo
Adicionar ao Meu Espaço

Accurate velocity reconstruction for Discontinuous Galerkin approximations of two-phase porous media flows

Ern, Alexandre; Mozolevski, Igor; Schuh, L. Universidade De São Paulo

COMPTES RENDUS MATHEMATIQUE, v.347, n.9/Out, p.551-554, 2009

ELSEVIER FRANCE-EDITIONS SCIENTIFIQUES MEDICALES ELSEVIER 2009

Acesso online

9
Material Type:
Artigo
Adicionar ao Meu Espaço

The curve selection lemma and the Morse-Sard theorem

Moreira, Carlos Gustavo; Ruas, Maria Aparecida Soares Universidade De São Paulo

MANUSCRIPTA MATHEMATICA, v.129, n.3, p.401-408, 2009

SPRINGER 2009

Acesso online

10
Material Type:
Artigo
Adicionar ao Meu Espaço

A note on finite determinacy for corank 2 map germs from surfaces to 3-space

Marar, W. L.; Nuno-Ballesteros, J. J. Universidade De São Paulo

Mathematical Proceedings of the Cambridge Philosophical Society

CAMBRIDGE UNIV PRESS 2008

Acesso online

Resultados 1 2 3 4 5 next page

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Revistas revisadas por pares (547.689)
  2. Recursos Online (1.087.662)
  3. Disponível na Biblioteca (7.802)

Data de Publicação 

De até
  1. Antes de1956  (52.767)
  2. 1956Até1971  (56.362)
  3. 1972Até1987  (94.758)
  4. 1988Até2004  (224.630)
  5. Após 2004  (643.988)
  6. Mais opções open sub menu

Idioma 

  1. Inglês  (743.306)
  2. Francês  (12.909)
  3. Indeterminado  (9.902)
  4. Espanhol  (3.168)
  5. Norueguês  (2.886)
  6. Português  (2.402)
  7. Alemão  (1.427)
  8. Japonês  (1.231)
  9. Indonésio  (887)
  10. Italiano  (877)
  11. Chinês  (313)
  12. Latim  (279)
  13. Russo  (240)
  14. Turco  (102)
  15. Holandês  (84)
  16. Coreano  (80)
  17. Polonês  (75)
  18. Árabe  (61)
  19. Dinamarquês  (36)
  20. Tcheco  (30)
  21. Grego  (27)
  22. Persa  (17)
  23. Vários idiomas  (13)
  24. Romeno  (13)
  25. Grego  (13)
  26. Lituano  (6)
  27. Ucraniano  (6)
  28. Finlandês  (6)
  29. Eslovaco  (5)
  30. Romance (outro)  (5)
  31. Húngaro  (5)
  32. Aleut  (4)
  33. Tailandês  (4)
  34. Sânscrito  (4)
  35. Islândico  (2)
  36. Basco  (2)
  37. Vietnamita  (1)
  38. Servo-croata  (1)
  39. Ídiche  (1)
  40. Hebraico  (1)
  41. Mais opções open sub menu

Nome da Publicação 

  1. Proceedings of the American Mathematical Society  (26.228)
  2. International Journal of Mathematics and Mathematical Sciences  (5.143)
  3. PloS one  (4.154)
  4. Fixed Point Theory and Applications  (1.969)
  5. Boundary Value Problems  (1.523)
  6. Electronic journal of qualitative theory of differential equations  (1.317)
  7. Journal of Statistical Software  (1.175)
  8. Israel journal of mathematics  (902)
  9. Algebra Colloquium  (886)
  10. Journal of mathematical analysis and applications  (800)
  11. Journal Of Function Spaces  (720)
  12. Mathematische zeitschrift  (668)
  13. Journal of differential equations  (546)
  14. Proceedings of the National Academy of Sciences of the United States of America  (508)
  15. Journal of Algorithms & Computational Technology  (422)
  16. Proceedings of the National Academy of Sciences of the United States  (422)
  17. Journal of pure and applied algebra  (403)
  18. Journal of Algorithms and Computational Technology  (403)
  19. International Journal of Differential Equations  (382)
  20. Journal of Applied Mathematics and Computational Mechanics  (351)
  21. Journal of group theory  (346)
  22. Journal of Probability and Statistics  (328)
  23. Journal of Mathematics  (309)
  24. Calculus of variations and partial differential equations  (308)
  25. Journal of Function Spaces and Applications  (306)
  26. Topology and its applications  (297)
  27. Communications in algebra  (283)
  28. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS  (253)
  29. ISRN Applied Mathematics  (231)
  30. Developmental Psychology  (179)
  31. ELECTRONIC JOURNAL OF COMBINATORICS  (113)
  32. Journal of Graph Theory  (98)
  33. Mathematica Scandinavica  (40)
  34. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS  (29)
  35. Advances in differential equations  (27)
  36. Educação e pesquisa  (13)
  37. Ukrainian mathematical journal  (10)
  38. Mais opções open sub menu

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Fuchs, Lynn S.
  2. Kang, Shin Min
  3. Smith, D
  4. Fuchs, Lynn
  5. Fuchs, Douglas

Buscando em bases de dados remotas. Favor aguardar.